# SDR ASAA11510296

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,900 hours, 1,600 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE SHIMS RUBSTRIP WORN OFF ALL 24 BLADES.  REPLACED ALL 24 FAN BLADE SHIMS FOR ENG NR 2 PER TASK CARD 78472002 24.
